# SDR ASMF200404020

- Difficulty date: April 27, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 39,039 hours, 25,798 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910097543
- Part serial: DEC85343
- Condition: Failed
- Location: Mlg
- Part time: 3,305 hours, 2,130 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK CAPTAIN REPORTED THAT AIRCRAFT TURNED TO THE LT DURING TAXING AND NOSE LANDING GEAR INDICATOR PIN EXTENDED ALL THE TIME. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, THE NOSE LANDING GEAR TIRES WERE REPLACED IAW MM 32-40-02 AND NOSE LANDING GEAR VISUAL INDICATOR WAS ADJUSTED IAW MM 32-60-06, TEST CORRECT.
